# SDR SWAA2022013119242

- Difficulty date: July 25, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 222DF HAS UPPER SKIN PULLED STRANDS / REPLACED PANEL 222DF IAW SRM 51-10-02-0G-0 PAR 9 AND AIPC 53-21-00-19E ITEM 210
